Have been prescribed Bupurinol. Been taking now for 10 days. Have felt nothing but shakes, more nervousness, sweats, and find it hard to concentrate. Heard about it taking 3-4 weeks to feel better... ugh! Any advice?
Hi mrtyncy. I think you meant Bupropion. Well, yes and no. you might have another few days, as the ones you've been going through. The 3 to 4 weeks is where you'll begin to feel results to your mood increasing for the better. The actual theraputic results of the drug. The side effects you might possibly see less much sooner. You'll have to wait it out and see. best to you,
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have severe sweats and shakes a lol the time since my sister's death I watched her die would 2 mg?
Posted 26 Oct 2015 • 1 answer
Posted 5 Nov 2015 • 2 answers
Posted 26 Aug 2016 • 1 answer
Posted 23 Mar 2017 • 0 answers
Posted 14 days ago • 0 answers